Autori: Borges CF
Naslov | Computation of pairs of related Gauss-type quadrature rules (Article) |
Autori | Alqahtani H Borges CF Djukic Dusan Lj Mutavdzic Djukic Rada M ![]() ![]() |
Info | APPLIED NUMERICAL MATHEMATICS, (2025), vol. 208 br. , str. 32-42 |
Projekat | Deanship of Scientific Research (DSR), King Abdulaziz University, Jeddah [KEP-MSe-62-665-1443]; Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|